MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 32IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 32IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122132148
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d1, d10 (concomitant).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that following a total hip replacement on the left side, a subsequent procedure is required to exchange the material due to possible damage to the implanted product, as indicated by radiographic evidence of implant displacement.The patient experienced damage or loss and required a corrective surgical intervention but did not require prolonged hospitalization and is currently in recovery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: patient underwent thr on the left on (b)(6) 2025, but according to medical report and documentation, she will have to undergo a new procedure on (b)(6) 2026 to change the material due to possible damage to the implanted product.The product was not returned to depuy synthes, however photos were provided for review.Review of the x-ray evidence revealed the acetabular cup in contact with the ceramic head which could have been due to a disassociation between the acetabular cup and the liner.No other defects were observed in the provided evidence.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.It is highly recommended to the patient to consult with their healthcare professional for further assessment.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device [product code.122132148 / lot.M1618c] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the altrx +4 10d 32idx48od would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device [product code.122132148 / lot.M1618c] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review: a manufacturing record evaluation was performed for the finished device [product code.122132148 / lot.M1618c] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Added: d10 concomitant.

Brand Name
ALTRX +4 10D 32IDX48OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24741961
Report Number1818910-2026-05500
Device Sequence Number8772032
Product Code LPH
UDI-Device Identifier10603295016151
UDI-Public(01)10603295016151(17)271031(10)M1618C
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122132148
Device Lot NumberM1618C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/08/2026
04/20/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/11/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP.; APEX HOLE ELIM POSITIVE STOP.; CORAIL2 STD SIZE 10.; CORAIL2 STD SIZE 10.; DELTA CER HEAD 12/14 32MM +1.; DELTA CER HEAD 12/14 32MM +1.; PINN SECTOR W/GRIPTION 48MM.; PINN SECTOR W/GRIPTION 48MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown